# SDR SWAA2024041563491

- Difficulty date: March 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Lbl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986.5 FLOOR BEAM LBL 43 WL 208<[01] REMOVED CORROSION FROM AFT WET AREA FLOOR BEAM BS 986 LBL 43 WL 208 FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. ACCOMPLISHED REPAIR OF 986 FLOOR BEAM PER SRM 53-70-51-2R-6;[02] VERIFIED ITEM 1
